xvi
[J]
[J1]
[J2]
[J3]
[Ja]
(K1]
[K2]
[Kad]
[KMS]
[KN]
[Kn1]
[Kn2]
[KnS1]
[KnS2]
[KOO]
[KS]
[L]
[LLT]
[LS]
[LT]
[M]
[M1]
[M2]
[M3]
[01]
[02]
[001]
[002]
xvi
BIBLIOGRAPHY
James, A.: Zonal polynomials of the real positive definite matrices, Ann. of Math.
74,
(1961), 456-469.
Jack, H.: A class of symmetric polynomials with a parameter, Proc. Royal Soc. Edin-
burgh (A) 69 (1970/1971), 1-18.
Jack, H.: A surface integral and symmetric functions, Proc. Royal Soc. Edinburgh (A)
69
(1972), 347-364.
Jack, H.: An unpublished MS by Henry Jack, (annotated by
I.
Macdonald), these
proceedings.
Jacobi, C.: De functionibus alternantibus ... , Grelle's J.
22
(1841), 36D-371. (Werke,
3,
439-452)
Koornwinder, T. H.: Askey-Wilson polynomials for root systems of type BC, Contemp.
Math
138
(1992), 189-204.
Koornwinder, T.H.: Orthogonal polynomials in two variables which are eigenfunc-
tions of two algebraically independent partial differential operators. I-IV, Nederl. Akad.
Wetensch. Proc. Ser. A
36
(1974), 48-66; 357-381.
Kadell, K.: A proof of some analogues of Selberg's integral fork= 1, SIAM J. Math.
Anal. 19 (1988), 944-968.
Kuznetsov V.B., Mangazeev V.V. and Sklyanin E.K.: Q-operator and factorised sepa-
ration chain for Jack polynomials, Indag. Math. (N.S.) 14 (2003), no. 3-4, 451-482.
Kirillov, A.M., Noumi, M. q-difference raising operators for Macdonald polynomials
and the integrality of transition coefficients. Algebraic methods and q-special functions
(Montral, QC, 1996), 227-243, CRM Proc. Lecture Notes,
22,
Amer. Math. Soc., Prov-
idence, RI, 1999.
Knop, F.: Symmetric and non-symmetric quantum Capelli polynomials, Comment.
Math. Helv. 72 (1997), no. 1, 84-100.
Knop, F.: Combinatorics and invariant differential operators on multiplicity free spaces.
Special issue celebrating the 80th birthday of Robert Steinberg. J. Algebra
260
(2003),
no. 1, 194-229.
Knop, F., Sahi, S.: Difference equations and symmetric polynomials defined by their
zeros, Internat. Math. Res. Notices
10,
(1996), 473-486.
Knop, F., Sahi, S.: A recursion and a combinatorial formula for Jack polynomials,
Invent. Math.
128
(1997), no. 1, 9-22.
Kerov, S., Okounkov, A., and Olshanski, G: The boundary of the Young graph with
Jack edge multiplicities, Internat. Math. Res. Notices
1998,
no. 4, 173-199.
Kuznetsov V.B., Sklyanin E.K.: Separation of variables and integral relations for special
functions, The Ramanujan Journal 3 (1999), 5-35.
Littlewood, D.E.: On certain symmetric functions, Proc. London Math. Soc. 43 (1961),
485-498.
Lascoux, A., Leclerc, B., Thibon J.-Y.: Ribbon tableaux, Hall-Littlewood functions,
quantum affine algebras and unipotent varieties, J. Math. Phys.
38
(1997), 1041-1068.
Lassalle, M., Schlosser, M.: C. R. Math. Acad. Sci. Paris,
337
(9) (2003), 569-574.
Leclerc, B., Thibon J.-Y.: Littlewood-Richardson coefficients and Kazhdan-Luszig poly-
nomials, Advanced Studies in Pure Mathematics
28
(2000), 155-220.
MacMahon, P.: Combinatory Analysis I-11, Cambridge (University Press) (1915,1916)
Macdonald,
I.:
Spherical functions on a group of p-adic type, (1971), Publ. Ramanujam
Math. Inst.
2,
Madras
Macdonald,
I.
G.: Symmetric functions and Hall polynomials (2nd ed.), Oxford (Claren-
don Press) (1995).
Macdonald,
I.
G.: Affine Heeke Algebras and Orthogonal Polynomials, Cambridge (Uni-
versity Press) (2003)
Okounkov, A.: Binomial formula for Macdonald polynomials and applications, Math.
Res. Lett.
4
(1997), no. 4, 533-553.
Okounkov, A.:
BC-type interpolation Macdonald polynomials and binomial formula
for Koornwinder polynomials, Transform. Groups
3
(1998), no. 2, 181-207.
Okounkov, A., and Olshanski, G.: Shifted Jack polynomials, binomial formula, and
applications, Math. Res. Lett.
4
(1997), no. 1, 69-78.
Okounkov, A., and Olshanski, G.: Asymptotics of Jack polynomials as the number of
variables goes to infinity, Internat. Math. Res. Notices
13,
(1998), 641-682.
CONTEMPORARY MATHEMATICS
Previous Page Next Page